probiotics and burning skin

Discussion in 'Fibromyalgia Main Forum' started by marit1974, Jan 5, 2006.

  1. marit1974

    marit1974 New Member

    Hi everybody!

    I´ve been eating probiotics on and off since august. About a month and a half after I started I begun having skin reactions. I developed burning skin sensations. In december I got eczema on the arms.
    I got the same kind of reaction when I was eating colostrum some years ago. It disappeared when I quit the colostrum.
    The thing is I also get burning skin when eating selenium (I probably ate to much of it in the past).
    I´m wondering if I´m oversensitive to probiotics. I´ve heard that it increases the IgA respons, whisch is supposed to be a good thing but maybe to much is not good.
    Has anybody else had these problems?
    Now I have quit taking the probiotics (about two weeks ago), but I still have eczema and the burning skin comes and goes. However I don´t think I´m oversensitive to any food cause I can´t see any particular pattern there.
    Grateful for answers!

  2. minimonkey

    minimonkey New Member

    I know that when I did a serious candida cleanse a while back, I got horrible itchy skin for days on end. I assumed it was yeast die-off -- yeast can infect any part of the body, including the skin. Anyhow, it did finally go away, along with the rest of the yeast symptoms.